question-icon

Suggest treatment for drowsiness after taking Nexito Plus

default
Posted on Wed, 28 Jan 2015
Question: please help me after i taking nexito plus i feel sleepy and drowsy through out the day,

i have to join in company on january
doctor
Answered by Dr. Ajay Panwar (31 minutes later)
Brief Answer:
Take the medicine at bedtime. Drowsiness will improve in a couple of days.

Detailed Answer:
Hi XXXX,
Thanks for being on healthcaremagic.com.
I am Dr.Ajay panwar, a neurologist, here to answer your query.

Are you taking medicine in the day? If yes, please take it once a day while going to bed in the night. It will help minimizing the daytime drowsiness.

In any case, drowsiness will itself go away in a couple of days, once your body develops habituation and tolerance to the sedative effect of nexito plus. This is what happens usually in clinical practice.

Hope I answered your query. If you have some follow-up queries, I shall be glad to answer else, please close the thread-rate it and write a review.

Dr.Ajay Panwar,
MD, DM(Neurology)

Above answer was peer-reviewed by : Dr. Bhagyalaxmi Nalaparaju
doctor
default
Follow up: Dr. Ajay Panwar (1 hour later)
sir,

i taking the medicine in night time only , is cause any side effects, i had to go for
work if drowsy means i cannot able to work and concentrate . it has any sexual side effects and how to reduce my fear thoughts
doctor
Answered by Dr. Ajay Panwar (6 hours later)
Brief Answer:
Drowsiness will improve after a couple of days.

Detailed Answer:
Hi,
Thanks for being in follow-up.

I really feel concerned for you and want to reassure you that drowsiness will wane away in a couple of days. Though sexual problems like erectile dysfunction and ejaculation disorders are mentioned among a long list of side effects and are reported also, in a few patients, but these effects are not common in clinical practice.

'Nexito plus' is prescribed vastly in neurological and psychiatric practice but any major side effects are only rarely reported.

Even if they are documented, they will reverse once you stop the medicine, in a few days.

I think you can continue with medicine without any fears.

Dear friend, I want to say here that life will become very tough if we keep on fearing for the things that may rarely happen(and there are lot such things, which can rarely happen with anyone). So, stop fearing and enjoy your work. If you feel like medicine is ill-effecting you, please discuss with your psychiatrist, so that he can prescribe alternative treatment. 'Drowsiness' will improve surely in 2-3 days.

Please take support of meditation/Yoga. It can make life really beautiful and many of my patients who were on medicines like 'nexito plus' could actually do without these medicines with support of meditation and yoga exercises.

Hope I answered your query. If you still have follow-up queries, I shall be glad to answer, else please close the thread-rate it and write a review.

Dr.Ajay Panwar,
MD,DM(Neurology)
Above answer was peer-reviewed by : Dr. Ashwin Bhandari
doctor
default
Follow up: Dr. Ajay Panwar (43 minutes later)
thank u doctor for your kind reply i am also trying for yoga practices in XXXXXXX yoga

i think some thing makes my life hallow .so its like that so please help me any alternate to cure myself permanatly
doctor
Answered by Dr. Ajay Panwar (8 minutes later)
Brief Answer:
Be active in Yoga and spirituality.It will help.

Detailed Answer:
Hi,
Thanks for being in follow-up.

Continue Yoga and develop true interest in spirituality. Believe in God. It will have a healing effect on your mental fears and thoughts. It will actually treat you. Meanwhile continue the medicines.

Hope I answered your query. If you still have follow-up queries, I shall be glad to answer, else please close the thread-rate it and write a review.

Dr.Ajay Panwar,
MD,DM(Neurology)
Above answer was peer-reviewed by : Dr. Ashwin Bhandari
doctor
Answered by
Dr.
Dr. Ajay Panwar

Neurologist

Practicing since :2007

Answered : 1827 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest treatment for drowsiness after taking Nexito Plus

Brief Answer: Take the medicine at bedtime. Drowsiness will improve in a couple of days. Detailed Answer: Hi XXXX, Thanks for being on healthcaremagic.com. I am Dr.Ajay panwar, a neurologist, here to answer your query. Are you taking medicine in the day? If yes, please take it once a day while going to bed in the night. It will help minimizing the daytime drowsiness. In any case, drowsiness will itself go away in a couple of days, once your body develops habituation and tolerance to the sedative effect of nexito plus. This is what happens usually in clinical practice. Hope I answered your query. If you have some follow-up queries, I shall be glad to answer else, please close the thread-rate it and write a review. Dr.Ajay Panwar, MD, DM(Neurology)